| Model Number |
MENISCAL CINCH |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 7/19/2023, it was reported by an arthrex employee via email that an ar-4500 meniscal cinch did not deploy the second anchor.The surgeon attempted to deploy the second anchor three times but could not.The procedure was completed using a product from another manufacturer.This was discovered during an aclr and mencius repair procedure on (b)(6) 2023.Additional information received on 7/27/2023: the first anchor was removed; however, the case was delayed nearly thirty minutes, and additional anesthesia was administered to the patient.Nothing broke off inside the patient.The same issue occurred with two other ar-4500 meniscal cinch.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Visual inspection confirmed that the implants were deployed and there was no presence of sutures.Functional testing could not be conducted because the device was missing trocar #1, #2, and the depth stop tab.No problem found.